Katzman, Mordechai and Sharp, Rodney Y. (2005) Uniform Behaviour of the Frobenius closures of ideals generated by regular sequences. Journal of Algebra, 295 (1). pp. 231-246. ISSN 0021-8693
Abstract
This paper is concerned with ideals in a commutative Noetherian ring R of prime characteristic. The main purpose is to show that the Frobenius closures of certain ideals of R generated by regular sequences exhibit a desirable type of 'uniform' behaviour. The principal technical tool used is a result, proved by R. Hartshorne and R. Speiser in the case where R is local and contains its residue field which is perfect, and subsequently extended to all local rings of prime characteristic by G. Lyubeznik, about a left module over the skew polynomial ring R[x, f] (associated to R and the Frobenius homomorphism f, in the indeterminate x) that is both x-torsion and Artinian over R. (c) 2005 Elsevier Inc. All rights reserved.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2006 Elsevier. This is an author produced version of a paper subsequently published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | commutative Noetherian ring; prime characteristic; Frobenius homomorphism; Frobenius closure; tight closure; (Weak) test element; Artinian module; skew polynomial ring; regular sequence; local cohomology module |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 18 Nov 2009 14:33 |
Last Modified: | 16 Nov 2015 11:48 |
Published Version: | http://dx.doi.org/10.1016/j.jalgebra.2005.01.025 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jalgebra.2005.01.025 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10173 |